# SDR USAA950756

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Trans
- Condition: Failed
- Location: Rt Eng
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

PHL - FLT 385 - HIGH OIL TEMPERATURE ON TAKEOFF FROM PHL.  CREW SHUT DOWN NR 2 ENGINE AND RETURNED TO PHL WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 2 ENGINE OIL TEMPERATURE TRANSMITTER.  (M)
